# SDR 06FDEA1342

- Difficulty date: April 9, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75141
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT, FOUND CRACK ON LEFT WING STRINGER 14 END (CRACK LENGTH APPROX. 13").  CRACK ON LT WING STRINGER 14 END REPAIR CARRIED OUT AS PER SRM 57-  20-00 FIG 10 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
